MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Tego® Connector; Set, administration, intravascular

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Tego® Connector; Set, administration, intravascular
Catalog Number D1000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
Additional used device has been received for the investigation and a reported incident involving a tego connector was associated with blockages and leaks.No patient harm or injuries were reported as a result of the event, and there was no delay in therapy.
 
Additional Manufacturer Narrative
One used device was returned for investigation.The device was visually inspected and observed to have torn seal.The complaint could be confirmed.The probable root cause of the reported issue is uneven adhesive application during assembly.Lot history was reviewed and no anomalies were noted.

Brand Name
Tego® Connector
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50524488
Report Number9617594-2026-01139
Device Sequence Number18682872
Product Code FPA
UDI-Device Identifier00840619026059
UDI-Public(01)00840619026059(17)300201(10)14321159
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
K053106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD1000
Device Lot Number14321159
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/06/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1111-2026
Patient Sequence Number1
Patient SexUnknown